Show simple item record

dc.contributor.authorSeuront, Laurent
dc.contributor.authorSchmitt, Francois G
dc.contributor.authorSouissi, Sami
dc.contributor.authorBrewer, M
dc.contributor.authorStrickler, J R
dc.date.accessioned2010-07-27T05:54:47Z
dc.date.available2010-07-27T05:54:47Z
dc.date.issued2004en_US
dc.identifier.citationSeuront, L., Schmitt, F.G., Brewer, M., Strickler, J.R., & Souissi, S., 2004. From random walk to multifractal random walk in zooplankton swimming behaviour. Zoological Studies, 43(2), 498-510.en
dc.identifier.issn1021-5506
dc.identifier.urihttp://hdl.handle.net/2328/9408
dc.titleFrom random walk to multifractal random walk in zooplankton swimming behaviouren
dc.typeArticleen
dc.identifier.rmid'2004054007
dc.description.noteEDITORIAL OFFICE, TAIPEI, TAIWAN, 115en
dc.subject.forgroup0608 Zoologyen
dc.rights.licenseIn Copyright


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record